# SDR DXTA200702384

- Difficulty date: August 6, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N947QS
- Make and model: Cessna 750
- Aircraft serial: 7500047
- Aircraft time: 7,323 hours, 4,559 cycles
- Engine: Allsn AE3007C
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Switch
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHILE ENROUTE, AMBER FLAPS FAIL EICAS MSG ILLUMINATED. ALSO AMBER SYNOPTIC FLAP INDICATOR ILLUMINATED SHOWING FLAPS AT 10 DEGREES AND AIRSPEED READOUT WENT RED. FLAPS NEVER EXTENDED, SLATS DID WORK PROPERLY.   REMOVED & REPLACED LEFT FLAP POSITION SWITCH WITH NEW SWITCH.  PERFORMED ELECTRICAL RIG USING FLAP BREAKOUT BOX.  RAN SYSTEM SEVERAL TIMES WITH NO FAULTS NOTED.  WORK DONE IAW 750 MM 27-52-00
